MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10011865
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Air/Gas in Device (4062)
Health Effect - Clinical Code Brain Injury (2219)
Date of Event 02/09/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris extension set had air in line.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the large amount of air emboli.Verbatim: rcc received a complaint via email.Nnp called to bedside to assess left arm with aline.Mottling noted throughout arm, chest, and back along with dec perfusion to hand.Aline removed.Ultrasounds obtained of lue and hus.Large amount of air emboli noted on hus.Pt with worsening lactate acidosis after receiving medications and intubation.Repeat hus, ct, and mri with extensive brain injury.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Correction: annex a code.H10: no product or photo was returned by the customer.The customer complaint of adverse event without identified device or use problem could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10011865 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24604505
Report Number9616066-2026-00654
Device Sequence Number15705441
Product Code FPA
UDI-Device Identifier10885403233647
UDI-Public(01)10885403233647
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10011865
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale